# SDR FDEA202011282983

- Difficulty date: November 28, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 88,374 hours, 20,169 cycles
- Engine: Ge CF680C2D1F
- Engine time: 79,985 hours, 16,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH APPROX 1000 FEET DURING INITIAL CLIMB OUT AIRCRAFT BEGAN TO LURCH ACCOMPANIED BY A LOUD BANGING NOISE.  THIS A/C WAS PREVIOUSLY WRITTEN UP AFTER A REJECTED T/O DUE TO THE NR 3 ENGINE COMPRESSOR STALLING.  THE CREW INITIATED A SHUTDOWN OF THE NR 3 ENGINE WITH THIS IN MIND.  THERE WERE NO INSTRUMENT INDICATIONS OF ENGINE DAMAGE EXCEPT THE  NR 1 ENGINE EVM THAT WAS MEL'ED.  THE CONTROL TOWER REPORTED "SPARKS" COMING FROM THE NR 1 ENGINE.  PER SERVICE ENGINEERING WITH METAL FOUND IN TAILPIPE NR 1 ENGINE HAS BEEN APPROVED FOR REMOVAL.  W/C: 71T0901-GE,7110000-00-96, 79T0901, 7110000-10-99, 29T0301, 7110000-00-94.  COMPLETED ENGINE 1 INSTALL & OPERATIONS CHECKS.
